# SDR IPXA2015013085493

- Difficulty date: January 11, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 1,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Bs 1129-1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, UPPER CARGO LONGERON SPLICE FITTING CRACKED BS 1129 - 1139 LONGERON 4L.  R & R UPPER CARGO LONGERON SPLICE FITTING STA 1129/6-90 TO 1139 L4L IAW SRM 51-33-01.
